Akcije

Matematički vesnik
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:0
  • preuzimanja u poslednjih 30 dana:0

Sadržaj

članak: 1 od 1  
2010, vol. 62, br. 3, str. 189-198
On semi-invariant submanifolds of a nearly Kenmotsu manifold with the canonical semi-symmetric semi-metric connection
(naslov ne postoji na srpskom)
Department of Mathematics, Integral University, India

e-adresamobinahmad@rediffmail.com
Ključne reči: semi-invariant submanifolds; nearly Kenmotsu manifolds; canonical semi-symmetric semi-metric connection; Gauss and Weingarten equations; integrability conditions of distributions
Sažetak
(ne postoji na srpskom)
We define the canonical semi-symmetric semi-metric connection in a nearly Kenmotsu manifold and we study semi-invariant submanifolds of a nearly Kenmotsu manifold endowed with the canonical semi-symmetric semi-metric connection. Moreover, we discuss the integrability of distributions on semi-invariant submanifolds of a nearly Kenmotsu manifold with the canonical semi-symmetric semi-metric connection.
Reference
Ahmad, M., Jun, J.B. On semi-invariant submanifolds of a nearly Kenmotsu manifold with semi-symmetric non-metric connection, communicated
Ahmad, M., Jun, J.B., Haseeb, A. (2009) Hypersurfaces of almost r-paracompact Riemannian manifold with quarter symmetric metric connection. Bull. Korean Math. Soc., 46(3): 477
Ahmad, M., Ozgur, C. (2009) Hypersurfaces of almost r-paracompact Riemannian manifold with semi-symmetric non-metric connection. Results in Mathematics, 55(1-2): 1
Barua, B. (1998) Submanifolds of a Riemannian manifolds admitting a semi-symmetric semi-metric connection. u: Analele stiintifice ale universitii 'Alicuza' Iasi, (9),, sla mathematica
Bejancu, A. (1986) Geometry of CR-submanifolds. Holand: D. Reidel Publ. Co
Blair, D.E. (1976) Lecture notes in math. Berlin: Springer-Verlag
Friedmann;Schouten (1924) Uber die Geometrie der halbsymmetrischen Ubertragung. Math. Z., 21(1): 211
Kenmotsu, K. (1972) A class of almost contact Riemannian manifolds. Tohoku Mathematical Journal, 24, 93-103
Kobayashi, M. (1986) Semi-invariant submanifolds of a certain class of almost contact manifold. Tensor (N.S.), 43, 28-36
Papaghiuc, N. (1983) Semi-invariant submanifolds in a Kenmotsu manifold. Rend. Math., 3, 607
Schouten, J.A. (1954) Ricci calculus. Berlin, itd: Springer Verlag
Shukla, A. (1996) Nearly Trans-Sasakian manifold. Kuwait J. Sci. Eng, 23, 139
Tripathi, M.M., Shukla, S.S. (2003) Semi-invariant submanifolds of nearly Kenmotsu manifolds. Bull. Cal. Math. Soc., 95, 17-30
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
objavljen u SCIndeksu: 15.06.2010.